# SDR 07FDEA01363

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C337511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT BILGE, STA 950E 10, LBL 8" O/B LWR FLANGE OF KEEL BEAM CHORD HAS   CORROSION, ON PREVIOUS STRAP REPAIR.  REMOVED FLOOR SUPPORT AND SHEAR TIE FOR ACCESS, GROUND CORROSION ON EXISTING STRAP AND NDT FOR MATERIAL LOSS.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW REPAIR STRAP AND REPLACED SHEAR TIE AND FLOOR SUPPORT REF EA NR 7-5310-107011 PART 1.
